| Model Number |
MR850JHU |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in florida reported that the power cord of an mr850jhu respiratory humidifier was found damaged.The healthcare facility confirmed that the damage had exposed the power cord's conductive wires.There was no reported patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Method: the subject mr850 respiratory humidifier was returned to our fisher & paykel healthcare service centre in the usa where it was inspected by a trained f&p service technician.Results: the service centre confirmed that the power cord was damaged with exposed condutive wires.The power cord was replaced as part of the service.Conclusion: the root cause of the observed damage was not determined.During production the electrical connections of the earth wires on all mr850 respiratory humidifiers are 100% tested for electrical continuity.All mr850 respiratory humidifiers are visually inspected for damaged power cords before release for distribution.Any unit that fails these tests are rejected.The subject mr850 respiratory humidifier would have met the required specifications at the time of production.The mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking, performance and electrical safety testing of the mr850 heater base.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation".The mr850 respiratory humidifier is compliant with the following electrical standards: as/nzs 3200.1.0, can/csa 22.2 no.601.01, ul 60601-1, iec 60601-1.